Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On D. E. Littlewood's algebra of $ S$-function


Author: E. M. Ibrahim
Journal: Proc. Amer. Math. Soc. 7 (1956), 199-202
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078366-8
MathSciNet review: 0078366
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. Duncan, On D. E. Littlewood's algebra of S-functions, Canadian Journal Mathematics vol. 4 (1952) pp. 504-512. MR 0051212 (14:443d)
  • [2] -, Note on the algebra of S-functions, Canadian Journal of Mathematics vol. 6 (1954) pp. 509-510. MR 0064745 (16:328f)
  • [3] H. O. Foulkes, Differential operators associated with S-functions, The Journal of the London Mathematical Society vol. 24 (1949) pp. 136-143. MR 0030500 (11:4h)
  • [4] -, A note on S-functions, Quart. J. Math. Oxford Ser. vol. 20 (1949) pp. 190-192. MR 0030501 (11:4i)
  • [5] E. M. Ibrahim, The plethysm of S-functions, Quart. J. Math. Oxford Ser. vols. 2, 3 (1952) pp. 50-55. MR 0049895 (14:243a)
  • [6] -, Tables for the plethysm of S-functions of degree 10, 12, Proc. Math. Soc. Egypt (1954).
  • [7] D. E. Littlewood, Invariants of systems of quadrics, Proc. London Math. Soc. (2) vol. 49 (1947) pp. 282-306. MR 0020542 (8:560a)
  • [8] -, Invariant theory, tensors and group characters, Philos. Trans. Roy. Soc. London Ser. A vol. 293 (1944) 305-365. MR 0010594 (6:41c)
  • [9] F. D. Murnaghan, On the invariant theory of the classical groups, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) pp. 966-973. MR 0051236 (14:447e)
  • [10] -, A generalization of Hermite's law of reciprocity, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 439-441. MR 0043066 (13:201d)
  • [11] -, On the analysis of representation of the linear group, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 51-55. MR 0039726 (12:588a)
  • [12] M. J. Newell, A theorem on the plethysm of S-functions, Quart. J. Math. Oxford Ser. vol. 2 (1951) pp. 161-166. MR 0043762 (13:312e)
  • [13] G. de B. Robinson, On the disjoint product of irreducible representations of the symmetric group, Canadian Journal of Mathematics vol. 1 (1949) pp. 166-175. MR 0028830 (10:504b)
  • [14] -, Induced representations and invariants, Canadian Journal of Mathematics vol. 2 (1950) pp. 334-343. MR 0036213 (12:74a)
  • [15] R. M. Thrall, On symmetrized Kronecker powers and the structure of the free Lie ring, Amer. J. Math. vol. 64 (1942) pp. 371-388. MR 0006149 (3:262d)
  • [16] J. A. Todd, A note on the algebra of S-functions, Proc. Cambridge Philos. Soc. (1948) pp. 328-334. MR 0029875 (10:672j)
  • [17] M. Zia-UD-Dim, Invariant matrices and S-functions, Proceedings of the Edinburgh Mathematical Society vol. 5 (1936) pp. 43-45.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078366-8
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society